# SDR CALA2023051901556

- Difficulty date: May 18, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N778UA
- Make and model: Boeing 777222
- Aircraft serial: 26940
- Aircraft time: 98,751 hours, 17,552 cycles
- System (JASC): 3300 · Lighting System
- Part: Light
- Part number: 8100033801
- Condition: Missing
- Location: L4 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L4 DOOR CTR CLASS DIVIDER 1EA PROXIMITY LIGHT LENS MISSING REFER HAECO NON-ROUTINE NO.9457092 - ORIGINATED BY EMP V903179 SPEC NO.B777-33-3-7019 PERFORMED BY EMP V903179 L4 DOOR CTR CLASS DIVIDER 1EA PROXIMITY LIGHT REPLACED AND OP TEST FOUND NORMAL REF AMM 33-51-05-960-802 REV 97, IDT BY EMP V903169
